# SDR SWIA200515531

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 16,134 hours, 13,979 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 70608
- Part serial: 503
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 10,576 hours, 8,288 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 OCCASIONALLY WILL NOT ENGAGE.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
